# SDR QXEA200301385

- Difficulty date: November 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 11,721 hours, 16,833 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 311835404
- Part serial: MM5097
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 8,216 hours, 11,351 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NOTICED POWER UPTRIM LIGHT ILLUMINATED.  ALL OTHER INDICATIONS NORMAL.  NR 2 POWER LEVER 1 INCH SPLIT BEHIND NR 1 POWER LEVER.  SELECTING AUTOFEATHER OFF NR 2 LOSS OF -10 PERCENT TORQUE.  REMOVED AND REPLACED TSCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
